# SDR VNAA20250115002

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK IS CORRODED BETWEEN FS 581.00 AND 677.00. CORRECTIVE ACTION: FABRICATED NEW SEAT TRACK P/N SH670-33425-3 @ LBL 9 BETWEEN F.S 584 AND F.S 677 IAW CRJ 700 SRM 53-00-49-201-002-A01. INSTALLED SEAT TRACK LBL9 FS581-677 IAW CRJ700 AMM 53-00-49-400-801-A03
